# SDR FDEA201502060458

- Difficulty date: February 6, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 812 hours, 34,300 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Push To Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CREW INFORMED MX L1 DOOR EMER SLIDE PUSH TO TEST DOOR LIGHT INOPERATIVE.  REPLACED L1 REMOTE SLIDE PRESSURE INDICATOR AND BATTERY PACK ASSY.
